MAUDE Adverse Event Report: CORDIS US. CORP EMERALD; WIRE, GUIDE, CATHETER

CORDIS US. CORP EMERALD; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, when threading a 5f infiniti cordis judkins left (jl) 4 catheter over a.035 260cm emerald j-tip guidewire, the physician noticed the guidewire was kinked and had fractured.There were no reported injuries to the patient.The device was stored and prepared according to the instructions for use (ifu).The wire was not removed from the dispenser by the distal floppy end, and the guidewire was not shaped during preparation.There was no indication of kinking prior to insertion.The guidewire was used in a cardio diagnostic vessel.There was no resistance or friction observed between the catheter and the emerald guidewire.The distal tip of the guidewire had fractured, but the fracture did not result in separation into two pieces.The procedure was completed using a new wire.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.Complaint conclusion: as reported, when threading a 5f infiniti cordis judkins left (jl) 4 catheter over a.035 260cm emerald j-tip guidewire, the physician noticed the guidewire was kinked and had fractured.There were no reported injuries to the patient.The device was stored and prepared according to the instructions for use (ifu).The wire was not removed from the dispenser by the distal floppy end, and the guidewire was not shaped during preparation.There was no indication of kinking prior to insertion.The guidewire was used in a cardio diagnostic vessel.There was no resistance or friction observed between the catheter and the emerald guidewire.The distal tip of the guidewire had fractured, but the fracture did not result in separation into two pieces.The procedure was completed using a new wire.The non-sterile guidewire dgw.035 fc j3mm 260cm tef was received coiled inside a clear plastic bag and unpacked for visual inspection.Examination identified a kinked condition at the distal tip.No other abnormalities or notable findings were observed.The exact cause of the observed distal tip kink could not be conclusively determined during analysis.Product evaluation did not identify evidence suggesting the kink was related to the manufacturing or design process.The reported ¿guidewire ¿ fractured¿ was not found during the product evaluation.However, the reported ¿guidewire ¿ kinked/bent¿ was seen.The exact cause of the event cannot be found.There was no indication of kinking prior to insertion therefore, procedural and handling factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of the resistance cannot be determined, withdraw the catheter and guidewire.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
EMERALD
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
butlersland new ross co.
wexford 
7863138372
MDR Report Key23957023
Report Number1016427-2026-00001
Device Sequence Number12165200
Product Code DQX
UDI-Device Identifier10705032055031
UDI-Public(01)10705032055031(17)280731(10)35273938
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K864058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number502455
Device Lot Number35273938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F INFINITI CORDIS JUDKINS LEFT (JL) 4
Patient SexUnknown